MAUDE Adverse Event Report: AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE PURPLE 8FR 90CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)

AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE PURPLE 8FR 90CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Model Number PFTL8.0P-NC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was a recent patient event in which a patient in the cardiac intensive care unit (cicu) had two fragments of an avanos neomed nasogastric (ng) tube in the patient's stomach."fragments were seen on x-ray and required surgery to remove." there was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.Root cause could not be determined.All information reasonably known as of 05-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ENFIT PU FEEDING TUBE PURPLE 8FR 90CM
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
NINGBO TIANYI MEDICAL APPLIANCE CO., LTD.
no.788,mozhi north rd
tourism resort
dongqian lake, ningbo zhejiang 23930 0
CH   239300
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24274405
Report Number3011270181-2026-00019
Device Sequence Number9948291
Product Code FPD
UDI-Device Identifier00350770001838
UDI-Public(01)00350770001838
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFTL8.0P-NC
Device Catalogue NumberPFTL8.0P-NC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown